Thumbnail
Access Restriction
Subscribed

Author Zafarullah, A.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1969
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A finite difference scheme for a linear, second-order third boundary value problem in ordinary differential equations is described. The discretization error is found to be $\textit{O}(\textit{h}4).$
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1969-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 16
Issue Number 4
Page Count 7
Starting Page 585
Ending Page 591


Open content in new tab

   Open content in new tab
Source: ACM Digital Library